# SDR AALA971362

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON CARGO DOOR STUB FRAME JUST AFT OF STA 950E BETWEEN STR 30 - STR 29R.  REMOVED AND REPLACED CARGO DOOR STUB FRAME IAW SRM 51-10-1.  TST:  66,905 HOURS.  CYCLES, 43,822.  (X)
